Your Cart is Empty
But it doesn't have to be.
Continue Shopping.
Added to Cart
Cart Total:
Customers Also Bought:

iHerb Customer Reviews



Savings of: $6.17 (33% off)

Write a Review

Sorry, this product is no longer in stock.

Reviews | English
Sort By

Cause allergy rash and disorientation and insomnia for my boy

Posted by MummyKnowsBest on Aug 30, 2013

After first week of taking this herbal supplement, my boy became so disorientated that he will keep crying non stop for no apparent reason. He gets agitated soo easily that no one can comfort/soothe him. He suffers from insomnia for consecutive nights following the first dosage. Not only that, body and face are full of rashes!!! I am so disappointed. I have checked out online and via pediatrician, that this does have side effects. Best not to be used on children. Oh man, i have bought 4 bottles of this! Bad!

Verified Purchase

Was this review helpful to you?